City Research Online

Cocommutative coalgebras: homotopy theory and Koszul duality

Chuang, J., Lazarev, A. and Mannan, W. (2016). Cocommutative coalgebras: homotopy theory and Koszul duality. Homology, Homotopy and Applications, 18(2), pp. 303-336. doi: 10.4310/HHA.2016.v18.n2.a17

Abstract

We extend a construction of Hinich to obtain a closed model category structure on all differential graded cocommutative coalgebras over an algebraically closed field of characteristic zero. We further show that the Koszul duality between commutative and Lie algebras extends to a Quillen equivalence between cocommutative coalgebras and formal coproducts of curved Lie algebras.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/14012
[img]
Preview
Text - Accepted Version
Download (477kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login